# SDR SWAA2016082955240

- Difficulty date: August 11, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 63,995 hours, 37,754 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT LOWER SKIN CRACKED AT ACTUATOR ATTACH POINT.  REPAIRED NR 5 SLAT SKIN IAW SRM.
